MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT
Catalog Number 3341254
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain / rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient who underwent breast augmentation revision with a 485cc mentor memoryshape breast implant experienced spontaneous left sided rupture and discomfort post procedure.The rupture was diagnosed through magnetic resonance imaging.Extruded silicone was noted near the valve.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
BREAST IMPLANT
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21037086
Report Number1645337-2024-15133
Device Sequence Number8433368
Product Code FTR
UDI-Device Identifier00081317024231
UDI-Public(01)00081317024231(17)270726(10)9766733
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3341254
Device Lot Number9766733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite